# SDR P5CA2018072500155

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,914 hours, 3,678 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 154EW2
- Part serial: EGNM0741
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FUEL SUCTION FEED TEST, ECS MSG SHOW" L ENG EEC C2".  IAW FIM 71-01 FAULT TREE810 REV124 FIM 71-01 TASK 143 REV124 AND WDM 71-51-51 REV16 PERFORM FIMU BITE PROCEDURE AND WIRING CONTINUITY CHECK 2. IAW 73-21-02-024-010 REV124 AND AMM 73-01-02-424-099 REV124 RPL CJT SENSOR. 3IAW AMM 71-00-00-725-268 REV124 PERFORM EEC STATIC TEST. RESULT NORMAL.
